Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 2, Pages 95-106

Bulk input queues with quorum and multiple vacations

Applied Mathematics Program, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 17 April 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow and Jay Yellen, “Bulk input queues with quorum and multiple vacations,” Mathematical Problems in Engineering, vol. 2, no. 2, pp. 95-106, 1996.